# SDR DL72S990793

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: S Duct
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLANGE CRACKED AND DENTED SEVERAL PLACES, FWD FLANGE ON UPPER S DUCT SECT.  BEGAN REMOVAL OF FASTENERS ON UPPER S DUCT FLANGES.  COMPLETED REMOVAL OF FASTENERS.  BEGAN FABRICATIONS REPAIR PIECES.  COMPLETED FABRICATING REPAIR PIECES PER SRM 54-10-3 FIG 13.  DYE CHECKED PER PS 900-6-3 NR 1.  NO CRACKS FOUND.  OK TO INST OR INSTALLED REPAIR PIECES.  REPAIR OK OK CLOSE.  BEGAN REMOVAL OF FASTENERS ON LOWER S DUCT FLANGE.
